MathSciNet Relay Station
MathSciNet bibliographic data
MR1389514 (97c:14051) 14N10 (14L30 14M17)
De Concini, Carrado; Weyman, Jerzy A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement